# SDR SWIA202163857

- Difficulty date: November 11, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH/ SLAT TRACK 3-2 SIDE ROLLERS 4 EA. WORN   (C CHECK RO 1/16/2022)   REMOVED AND REPLACED LH SLAT TRACK ROLLERS (4EA) 3-2 REF TASK CRJ700AMM 27-81-44-400-803-A01. ALL OPS CHECK GOOD.
